# SDR CA000414016

- Difficulty date: April 10, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Aircraft time: 6,574 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Flyweight
- Part number: 252466715
- Condition: Damaged
- Location: Governor
- Part time: 1,223 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) N1 SPEED DROPPED TO 60 PERCENT GOVERNOR REMOVED AND FOUND THAT SHAFT WAS RESISTANT TO BEING ROTATED, SPECIFIED INTERNAL FLYWEIGHTS AS THE PROBLEM AREA.
